Accessibility navigation


Approximate Riemann solutions of the shallow water equations

Glaister, P. (1988) Approximate Riemann solutions of the shallow water equations. Journal of Hydraulic Research, 26 (3). pp. 293-306. ISSN 1814-2079

Full text not archived in this repository.

To link to this article DOI: 10.1080/00221688809499213


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:15599
Publisher:Taylor & Francis

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation